Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have a mild central canal stenosis and mild bilateral neuroforaminal narrowing. Try physiotherapy?

hello i have a mild central canal stenosis and mild bilateral neuroforaminal narrowing at L4-5,bulging annulus which abuts the ventral thecal sac , also L5-s1 central disc bulge, what I need to know is what type of technology or program that will relieve my pain. I had this pain which was caused by trauma for like 3 years and still giving me a problem i had injections to the facet and physical therapy and still nothing I want to be able to run again and not worry about when im done how bad the pain will hit me and make me stiff in extreme pain in every directional movement where i can barely move. I heard recently of a (NMR) program but dont know if it will work i just want my back back to normal I dont know what to do and its very stressful that im afraid to do exercises because I dont want to get stuck again. Is there anything that can help me get better permanantly without surgery. thank you and im 26 years old now so imagine having the pain through the years that im suppose to be without pain i feel like a old person i have more pain than most old people and thats sad i really need your help thank u
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

Your description suggests that you have LUMBAR DISC DISEASE.

The initial management of your problem will be as follows -

* avoid lifting heavy weights
* avoid forward bending activities
* Use a lumbosacral back support
* Intermittent pelvic traction
* Maintain optimum body weight,if you are obese
* Physiotherapy to strengthen your back muscles. Physiotherapy has to be done only after the acute pain has subsided.
* Judicious use of analgesics and muscle relaxants.

All the above measures should provide you some relief of your symptoms.

Hope this information is helpful. Good day
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor